Universidad Complutense de Madrid
E-Prints Complutense

Minimum Topological Genus Of Compact Bordered Klein Surfaces Admitting A Prime-Power

Impacto

Downloads

Downloads per month over past year

Gamboa, J. M. and Bujalance, E. and Maclachlan, C. (1995) Minimum Topological Genus Of Compact Bordered Klein Surfaces Admitting A Prime-Power. Glasgow Mathematical Journal, 37 (2). pp. 221-232. ISSN 0017-0895

[img] PDF
Restringido a Repository staff only

595kB

Official URL: http://journals.cambridge.org/download.php?file=%2FGMJ%2FGMJ37_02%2FS0017089500031128a.pdf&code=cb81c363c


URLURL Type
http://www.cambridge.orgOrganisation




Item Type:Article
Uncontrolled Keywords:Klein Surface; Non-Euclidean Crystallographic Groups
Subjects:Sciences > Mathematics > Functions
ID Code:15345
Deposited On:24 May 2012 08:27
Last Modified:22 Aug 2018 10:45

Origin of downloads

Repository Staff Only: item control page